# SDR ASAA0854073

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,074 hours, 2,102 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281404071
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 2,110 hours, 640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL LT PACK LIGHT ILLUMINATED GROUNDED YES.  BITE TEST ON ZONE TEMP CONT. NR 1 SHOWS TCV FAULT THIS PACK.  PERFORMED GROUND FUNCTIONAL TEST AND PACK ZONE TEMP CONTROLLER BITE TEST.  NO FAULTS FOUND.  OPS CHECK GOOD REF FIM TASK 21 00 00 800 REF AMM 21 61 00.
